American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Christos Saroglou, Ivan Soprunov and Artem Zvavitch. Characterization of simplices via the Bezout inequality for mixed volumes. Proc. Amer. Math. Soc. 144 (2016) 5333-5340.
Abstract, references, and article information   
View Article: PDF

[2] J. Xiao and N. Zhang. The relative $p$-affine capacity. Proc. Amer. Math. Soc. 144 (2016) 3537-3554.
Abstract, references, and article information   
View Article: PDF

[3] D. Florentin, V. D. Milman and R. Schneider. A characterization of the mixed discriminant. Proc. Amer. Math. Soc. 144 (2016) 2197-2204.
Abstract, references, and article information   
View Article: PDF

[4] Fangwei Chen, Wenxue Xu and Congli Yang. Rogers and Shephard inequality for the Orlicz difference body. Proc. Amer. Math. Soc. 143 (2015) 4029-4039. MR 3359591.
Abstract, references, and article information   
View Article: PDF

[5] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information   
View Article: PDF

[6] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[7] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[8] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Alesker. Quaternionic plurisubharmonic functions and their applications to convexity. St. Petersburg Math. J. 19 (2008) 1-13. MR 2319507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Semyon Alesker and Joseph H. G. Fu. Theory of valuations on manifolds, III. Multiplicative structure in the general case. Trans. Amer. Math. Soc. 360 (2008) 1951-1981. MR 2366970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Giannopoulos, M. Hartzoulaki and G. Paouris. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002) 2403-2412. MR 1897466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Sangwine-Yager. A generalization of outer parallel sets of a convex set . Proc. Amer. Math. Soc. 123 (1995) 1559-1564. MR 1233984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gao Yong Zhang. Centered bodies and dual mixed volumes . Trans. Amer. Math. Soc. 345 (1994) 777-801. MR 1254193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jonathan E. Spingarn. An inequality for sections and projections of a convex set . Proc. Amer. Math. Soc. 118 (1993) 1219-1224. MR 1184087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Erwin Lutwak. Inequalities for mixed projection bodies . Trans. Amer. Math. Soc. 339 (1993) 901-916. MR 1124171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mostafa Ghandehari. Polar duals of convex bodies . Proc. Amer. Math. Soc. 113 (1991) 799-808. MR 1057954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hans Lewy. On differential geometry in the large. I. Minkowski's problem . Trans. Amer. Math. Soc. 43 (1938) 258-270. MR 1501942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia